Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Why i always feel sick in cold ?

I have a typical problem of getting sick in cold wethersEven If I sit in an AC roomI get these pimples in the groin areas and thighsSome times these become too painful to cause a temperature riseMy body is so much unsuitable to coldnesslike a high speed fan on a cool dayAny of these cause pimples either on thighd or in scrotum or rarely on other parts of the bodyCan I get any medical help to overcome this problem.also this problem started after crossing 30years of age.I am not sure if age has anything to do with this problem.Also too cool a whether cause stiffness in muscles(neck,back etc.).
Asked On : Wed, 18 May 2011
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
welcome to the health care magic forum,you are suffering with allergic urticaria due to cold weather,since you got this post 30 age ,this can be treated well with special homeopathic medicines ,you need to have aregular course of medicines for three months bthen your problem will be fine ,ok
Answered: Wed, 18 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor